# SDR 2018FA0000308

- Difficulty date: July 31, 2018
- Submitted: July 31, 2018
- Operation: General aviation
- Aircraft: N480VX
- Make and model: Boeing 737-48E
- Aircraft serial: XAC158
- Aircraft time: 49,197 hours, 31,937 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Clevis
- Part number: 65499275
- Condition: Corroded
- Location: Zone 300
- Part time: 49,197 hours, 31,937 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STABILIZER REAR SPAR AFT FAILSAFE CLEVIS HAS CORROSION (AFT SPAR) AT 7591.
